Author: Prasad Sumant; Hong Wu; Andreas Cangellaris; Narayana Aluru;

Title: Reduced-Order Models of Finite Element Approximations of Electromagnetic Devices Exhibiting Statistical Variability

Journal: IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION

Volume: 60

Page: 301 - 309

Year: 2012


Author: Jacob Fish; Wei Wu;

Title: A nonintrusive stochastic multiscale solver

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Volume: 88

Page: 862 - 879

Year: 2011


Author: Hongchun Wang;

Title: An efficient dimension-adaptive uncertainty propagation approach

Journal: APPLIED MATHEMATICS AND COMPUTATION

Volume: 218

Page: 3230 - 3237

Year: 2011


Author: Darrell J. Swenson; Sarah E. Geneser; Jeroen G. Stinstra; Robert M. Kirby; Rob S. MacLeod;

Title: Cardiac Position Sensitivity Study in the Electrocardiographic Forward Problem Using Stochastic Collocation and Boundary Element Methods

Journal: ANNALS OF BIOMEDICAL ENGINEERING

Volume: 39

Page: 2900 - 2910

Year: 2011


Author: Marcin Kaminski; Rafal Leszek Ossowski;

Title: On application of the Stochastic Finite Volume Method in Navier-Stokes problems

Journal: CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES

Volume: 81

Page: 311 - 333

Year: 2011


Author: Benjamin L. Pence; Hosam K. Fathy; Jeffrey L. Stein;

Title: Recursive maximum likelihood parameter estimation for state space systems using polynomial chaos theory

Journal: AUTOMATICA

Volume: 47

Page: 2420 - 2424

Year: 2011


Author: Tao Zhou;

Title: Stochastic Galerkin methods for elliptic interface problems with random input

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Volume: 236

Page: 782 - 792

Year: 2011


Author: Ender Konukoglu; Jatin Relan; Ulas Cilingir; Bjoern H. Menze; Phani Chinchapatnam; Amir Jadidi; Hubert Cochet; Meleze Hocini; Herve Delingette; Pierre Jais; Michel Haissaguerre; Nicholas Ayache; Maxime Sermesant;

Title: Efficient probabilistic model personalization integrating uncertainty on data and parameters: Application to Eikonal-Diffusion models in cardiac electrophysiology

Journal: PROGRESS IN BIOPHYSICS & MOLECULAR BIOLOGY

Volume: 107

Page: 134 - 146

Year: 2011


Author: Xiaoan Ren; Wenquan Wu; Leonidas S. Xanthis;

Title: A dynamically adaptive wavelet approach to stochastic computations based on polynomial chaos - capturing all scales of random modes on independent grids

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 7332 - 7346

Year: 2011


Author: Zhen Gao; Jan S. Hesthaven;

Title: Efficient Solution of Ordinary Differential Equations with High-Dimensional Parametrized Uncertainty

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 10

Page: 253 - 278

Year: 2011


Author: S. E. Geneser; J. D. Hinkle; R. M. Kirby; B. Wang; B. Salter; S. Joshi;

Title: Quantifying variability in radiation dose due to respiratory-induced tumor motion

Journal: MEDICAL IMAGE ANALYSIS

Volume: 15

Page: 640 - 649

Year: 2011


Author: John D. Jakeman; Richard Archibald; Dongbin Xiu;

Title: Characterization of discontinuities in high-dimensional stochastic problems on adaptive sparse grids

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 3977 - 3997

Year: 2011


Author: Andrzej Banaszuk; Vladimir A. Fonoberov; Thomas A. Frewen; Marin Kobilarov; George Mathew; Igor Mezic; Alessandro Pinto; Tuhin Sahai; Harshad Sane; Alberto Speranzon; Amit Surana;

Title: Scalable approach to uncertainty quantification and robust design of interconnected dynamical systems

Journal: ANNUAL REVIEWS IN CONTROL

Volume: 35

Page: 77 - 98

Year: 2011


Author: Nitin Agarwal; N. R. Aluru;

Title: Weighted Smolyak algorithm for solution of stochastic differential equations on non-uniform probability measures

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Volume: 85

Page: 1365 - 1389

Year: 2011


Author: P. Surya Mohan; Prasanth B. Nair; Andy J. Keane;

Title: Stochastic projection schemes for deterministic linear elliptic partial differential equations on random domains

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Volume: 85

Page: 874 - 895

Year: 2011


Author: Marcel Bieri;

Title: A SPARSE COMPOSITE COLLOCATION FINITE ELEMENT METHOD FOR ELLIPTIC SPDEs

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Volume: 49

Page: 2277 - 2301

Year: 2011


Author: Aravind Alwan; N. R. Aluru;

Title: Uncertainty quantification of MEMS using a data-dependent adaptive stochastic collocation method

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Volume: 200

Page: 3169 - 3182

Year: 2011


Author: Chao Hu; Byeng D. Youn;

Title: An asymmetric dimension-adaptive tensor-product method for reliability analysis

Journal: STRUCTURAL SAFETY

Volume: 33

Page: 218 - 231

Year: 2011


Author: Mary F. Wheeler; Tim Wildey; Ivan Yotov;

Title: A multiscale preconditioner for stochastic mortar mixed finite elements

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Volume: 200

Page: 1251 - 1262

Year: 2011


Author: Xiaohui Guo; Jia Li; Dongbin Xiu; Alina Alexeenko;

Title: Uncertainty quantification models for micro-scale squeeze-film damping

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Volume: 84

Page: 1257 - 1272

Year: 2010


Author: Serhat Hosder; Robert W. Walters; Michael Balch;

Title: Point-Collocation Nonintrusive Polynomial Chaos Method for Stochastic Computational Fluid Dynamics

Journal: AIAA JOURNAL

Volume: 48

Page: 2721 - 2730

Year: 2010


Author: Anthony Nouy;

Title: Proper Generalized Decompositions and Separated Representations for the Numerical Solution of High Dimensional Stochastic Problems

Journal: ARCHIVES OF COMPUTATIONAL METHODS IN ENGINEERING

Volume: 17

Page: 403 - 434

Year: 2010


Author: Liangsheng Shi; Dongxiao Zhang; Lin Lin; Jinzhong Yang;

Title: A multiscale probabilistic collocation method for subsurface flow in heterogeneous media

Journal: WATER RESOURCES RESEARCH

Volume: 46

Year: 2010


Author: Jing Li; Dongbin Xiu;

Title: Evaluation of failure probability via surrogate models

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 8966 - 8980

Year: 2010


Author: Eveline Rosseel; Herbert De Gersem; Stefan Vandewalle;

Title: Nonlinear Stochastic Galerkin and Collocation Methods: Application to a Ferromagnetic Cylinder Rotating at High Speed

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 8

Page: 947 - 975

Year: 2010


Author: A. Nouy; A. Clement;

Title: eXtended Stochastic Finite Element Method for the numerical simulation of heterogeneous materials with random material interfaces

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Volume: 83

Page: 1312 - 1344

Year: 2010


Author: Tao Tang; Tao Zhou;

Title: Convergence Analysis for Stochastic Collocation Methods to Scalar Hyperbolic Equations with a Random Wave Speed

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 8

Page: 226 - 248

Year: 2010


Author: John Jakeman; Michael Eldred; Dongbin Xiu;

Title: Numerical approach for quantification of epistemic uncertainty

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 4648 - 4663

Year: 2010


Author: Xiang Ma; Nicholas Zabaras;

Title: An adaptive high-dimensional stochastic model representation technique for the solution of stochastic partial differential equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 3884 - 3915

Year: 2010


Author: Lucia Parussini; Valentino Pediroda; Carlo Poloni;

Title: Prediction of geometric uncertainty effects on Fluid Dynamics by Polynomial Chaos and Fictitious Domain method

Journal: COMPUTERS & FLUIDS

Volume: 39

Page: 137 - 151

Year: 2010


Author: D Xiu;

Title: Numerical Methods for Stochastic Computations: A Spectral Method Approach

Journal: NUMERICAL METHODS FOR STOCHASTIC COMPUTATIONS: A SPECTRAL METHOD APPROACH

Page: 1 - 127

Year: 2010 BN 978-0-691-14212-8


Author: Nitin Agarwal; N. R. Aluru;

Title: A domain adaptive stochastic collocation approach for analysis of MEMS under uncertainties

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 7662 - 7688

Year: 2009


Author: Youssef Marzouk; Dongbin Xiu;

Title: A Stochastic Collocation Approach to Bayesian Inference in Inverse Problems

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 826 - 847

Year: 2009


Author: Roland Pulch;

Title: Polynomial chaos for multirate partial differential algebraic equations with random parameters

Journal: APPLIED NUMERICAL MATHEMATICS

Volume: 59

Page: 2610 - 2624

Year: 2009


Author: Jia Li; Dongbin Xiu;

Title: A generalized polynomial chaos based ensemble Kalman filter with high accuracy

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 5454 - 5469

Year: 2009


Author: Chao Jin; Xiao-Chuan Cai;

Title: A Preconditioned Recycling GMRES Solver for Stochastic Helmholtz Problems

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 342 - 353

Year: 2009


Author: Haiyan Cheng; Adrian Sandu;

Title: Uncertainty quantification and apportionment in air quality models using the polynomial chaos method

Journal: ENVIRONMENTAL MODELLING & SOFTWARE

Volume: 24

Page: 917 - 925

Year: 2009


Author: Sethuraman Sankaran;

Title: Stochastic optimization using a sparse grid collocation scheme

Journal: PROBABILISTIC ENGINEERING MECHANICS

Volume: 24

Page: 382 - 396

Year: 2009


Author: Jeroen A. S. Witteveen; Alex Loeven; Hester Bijl;

Title: An adaptive Stochastic Finite Elements approach based on Newton-Cotes quadrature in simplex elements

Journal: COMPUTERS & FLUIDS

Volume: 38

Page: 1270 - 1288

Year: 2009


Author: Xiang Ma; Nicholas Zabaras;

Title: An adaptive hierarchical sparse grid collocation algorithm for the solution of stochastic differential equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 3084 - 3113

Year: 2009


Author: Rick Archibald; Anne Gelb; Rishu Saxena; Dongbin Xiu;

Title: Discontinuity detection in multivariate space for stochastic simulations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 2676 - 2689

Year: 2009


Author: J. Samuel Preston; Tolga Tasdizen; Christi M. Terry; Alfred K. Cheung; Robert A. Kirby;

Title: Using the Stochastic Collocation Method for the Uncertainty Quantification of Drug Concentration Due to Depot Shape Variability

Journal: IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING

Volume: 56

Page: 609 - 620

Year: 2009


Author: Dongbin Xiu;

Title: Fast Numerical Methods for Stochastic Computations: A Review

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 242 - 272

Year: 2009


Author: Dongbin Xiu; Jie Shen;

Title: Efficient stochastic Galerkin methods for random diffusion equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 266 - 281

Year: 2009


Author: B. Ganapathysubramanian; N. Zabaras;

Title: A stochastic multiscale framework for modeling flow through random heterogeneous porous media

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 591 - 618

Year: 2009


Author: S. H. Lee; W. Chen;

Title: A comparative study of uncertainty propagation methods for black-box-type problems

Journal: STRUCTURAL AND MULTIDISCIPLINARY OPTIMIZATION

Volume: 37

Page: 239 - 253

Year: 2009


Author: Yan Ding; Tiejun Li; Dongxiao Zhang; Pingwen Zhang;

Title: Adaptive Stroud stochastic collocation method for flow in random porous media via Karhunen-Loeve expansion

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 102 - 123

Year: 2008


Author: N. Zabaras; B. Ganapathysubramanian;

Title: A scalable framework for the solution of stochastic inverse problems using a sparse grid collocation approach

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 4697 - 4735

Year: 2008


Author: Baskar Ganapathysubramanian; Nicholas Zabaras;

Title: A seamless approach towards stochastic modeling: Sparse grid collocation and data driven input models

Journal: FINITE ELEMENTS IN ANALYSIS AND DESIGN

Volume: 44

Page: 298 - 320

Year: 2008


Author: David Gottlieb; Dongbin Xiu;

Title: Galerkin method for wave equations with uncertain coefficients

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 3

Page: 505 - 518

Year: 2008


Author: Dongbin Xiu;

Title: Fast numerical methods for robust optimal design

Journal: ENGINEERING OPTIMIZATION

Volume: 40

Page: 489 - 504

Year: 2008


Author: Benjamin Ganis; Hector Klie; Mary F. Wheeler; Tim Wildey; Ivan Yotov; Dongxiao Zhang;

Title: Stochastic collocation and mixed finite elements for flow in porous media

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Volume: 197

Page: 3547 - 3559

Year: 2008


Author: Basked Ganapathysubramanian; Nicholas Zabaras;

Title: Modeling multiscale diffusion processes in random heterogeneous media

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Volume: 197

Page: 3560 - 3573

Year: 2008


Author: Dongbin Xiu; Spencer J. Sherwin;

Title: Parametric uncertainty analysis of pulse wave propagation in a model of a human arterial network

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 226

Page: 1385 - 1407

Year: 2007


Author: Baskar Ganapathysubramanian; Nicholas Zabaras;

Title: Modeling diffusion in random heterogeneous media: Data-driven models, stochastic collocation and the variational multiscale method

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 226

Page: 326 - 353

Year: 2007


Author: Baskar Ganapathysubramanian; Nicholas Zabaras;

Title: Sparse grid collocation schemes for stochastic natural convection problems

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 225

Page: 652 - 685

Year: 2007